×

zbMATH — the first resource for mathematics

On the oscillation of a class of nonlinear differential systems with deviating arguments. (English) Zbl 0638.34049
The author deals with oscillatory properties of n-dimensional systems of nonlinear functional differential equations with deviating arguments. The main point is to state sufficient conditions in order that all the solutions of a given nonlinear system be oscillatory. An example shows that one of the sufficient conditions is also necessary.
Reviewer: W.M.Oliva
MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34A34 Nonlinear ordinary differential equations and systems
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
PDF BibTeX XML Cite
References:
[1] FOLTÝNSKA I., WERBOWSKI J.: On the oscillatory behaviour of solutions of system of differential equations with deviating arguments. Colloquia Math. Soc. J. B. 30, Oualitative theory of Diff. Eq. Szeged, 1979, 243-256.
[2] KITAMURA Y., KUSANO T.: Oscillation and a class of nonlinear differential systems with general deviating arguments. Nonlinear Analysis, Theory, Methods and Appl. Vol. 2, No. 5, 1978, 337-351. · Zbl 0386.34065
[3] KITAMURA Y., KUSANO T.: Asymptotic properties of solutions of two-dimensional differential systems with deviating argument. Hiroshima Math. J. 8, 1978, 305-326. · Zbl 0385.34043
[4] KITAMURA Y., KUSANO T.: On the oscillation of a class of nonlinear differential systems with deviating argument. J. Math. Anal. Appl. 66, 1978, 20-36. · Zbl 0417.34107
[5] KITAMURA Y., KUSANO T.: Nonlinear oscillation of higherorder functional differential equations with deviating arguments. J. Math. Anal. Appl. 77, 1980, 100-119. · Zbl 0465.34044
[6] MARUŠIAK P.: On the oscillation of nonlinear differential systems with retarder arguments. Math. Slovaca 34, No. 1, 1984, 73-88. · Zbl 0599.34092
[7] ОЛЄХНИК С. Н.: О колєблємости рєшєний нєкоторой систємы обыкновєнных диффєрєнциальных уравнєний второго порядка. Дифф. урав. 9, \? 12, 1973, 2146-2151.
[8] ШЄВЄЛО В. Н., BAPEX H. B., ГРИЦАЙ А. Г.: Об осцилляторных свойствах рєшєний систєм диффєрєнциальных уравнєний с запаздывающим аргумєнтом. Ин-т матєматики АН УССР, Києв 1982.
[9] BAPEX H. B., ШЄВЄЛО В. Н.: Об условиях осцилляции рєшєний систєм диффєрєнциальных уравнєний с запаздывающим аргумєнтом. В кн. Качєствєнныє мєтоды тєории диффєрєнциальных уравнєний с отклоняющимся аргумєнтом. Ин-т матимєтики АН УССР, Києв 1977, 26-46.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.